MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F; SURGICAL SCREWDRIVER, REUSABLE

SYNTHES GMBH SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 314.453
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the tip of the screwdriver shaft 2.4 short self-holding f is stripped.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by using the device in a misaligned position.A functional test was unable to performed due to mating device was not received to asses the interaction, however due to observed condition during the visual inspection it can experienced the inability to hold mating devices as intended.The overall complaint was confirmed as the observed condition of the screwdriver shaft 2.4 short self-holding f would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history part number: 314.453-15 lot number: 35909p3 manufacturing site: hägendorf release to warehouse date:07-oct-2024 a manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.Device history review part number: 314.453-15 lot number: 35909p3 manufacturing site: hägendorf release to warehouse date:07-oct-2024.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent unknown surgery.During surgery, the product in question could not hold a tcp 2.4 locking screw.The surgery was completed successfully with no surgical delay.The surgeon requested an investigation into quality control.No further information is available.

Brand Name
SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
HÄGENDORF
im bifang 6
hägendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24129572
Report Number8030965-2026-00692
Device Sequence Number5457336
Product Code HXX
UDI-Device Identifier10886982188854
UDI-Public(01)10886982188854(10)35909P3
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.453
Device Lot Number35909P3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown